# SDR AALA201712219022

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,461 hours, 10,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100140036
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 28B EMERGENCY LIGHT INOPERATIVE.  SECURED THE ELECTRICAL CONNECTOR.
